Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have Uticaria. Tried different medications. No change. Advice?

Hello doctor I am suffering from urticaria for the past 6 years. I have been to a skin specialists for treatment but the relief was temporary after about 6 months the rash and itching started again. Then I underwent an Ayurvedic treatment that too it was for a short time relief. Then I did Homeopathy treatment for about 3 years I felt little better but the rashes use to come on and off. For quiet sometime now I had no problem with this itching and rash. But now since December this urticaria started troubling me again. Now I am again doing an allopathy treatment from a skin specialist. It s now about a month that my treatment is on but still I do get this rashes and itching specially in the evenings..please help me doctor!!!
Asked On : Fri, 22 Feb 2013
Answers:  3 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Kindly consult with your treating doctor and recheck the diagnosis.
This may be possible that you are suffering from some other disease and being treated as Urticaria.
Urticaria is an allergic disease and you must try to find the cause.
Until unless the cause is detected, you must be exposed to culprit allergen and with frequent bouts of rashes.
You must maintain a diet chart what ever you are eating; as it is very difficult to remember what you have taken previously at the time of last urticaria attack.
You must also note down the clothes you wear and powder/ cream you have applied.
You are getting allergy from any thing you eat/ apply or wear.
Meanwhile you should take montelukast with levocetrizine and zileuton.
You should also consult with allergy specialist/ internal medicine specialist and should go for allergy test.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 22 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear serenaviegas
The basic reason for urticaria is allergic response of body to allergens. These allergens can be anything under this sky. We categorise them to be extrinsic and intrinsic. The pollens etc. have external reasons for urticaria but in many cases presence of intestinal worms is responsible. Get your stools examined and do dewormin. In herbal medicines we also use some blood purifiers. For fighting external reasons we exert to raise the immunity of the body so that these allegens fail to lay any impact. Turmeric is a good home remedy. In ayurveda the medicines prescribed in routine are viranga arisht mahamanjishtha arisht and haridra khand.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Welcome to HCM
The urticaria is an allergic disorder and any anti histaminic treatment though help but for time being. You need to know what are the things that are causing allergic to your body. The source of allergen can be from the foods that you takes, from the surrounding you stay, from the side effects of any drugs if you are continuing or psychogenic causes like long term stress anxiety depression, in some diseases like hypothyroid, diabetes etc. So do a complete investigation of CBC,FBS,Thyro profile. Then minutely mark which is the trigor factor that initiating urticarial reaction. A constituional homeopathic treatment basing on all causative trigors, physical symptoms with mental symptoms if taken will be helpful to cure this problem permanently. So in brief - 1) do all the investigations and minutely notice the trigor factors and avoid those things.2) take constitutional homeopathic treatment . So those will be helpful to cure you permanently.
Thank you and have a very very wonderful day
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor